MAUDE Adverse Event Report: LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT
Model Number UNK-P-MICROMANIPULATORS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the acuspot mirror fell out.The procedure could not be completed due to this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia or whose sedation status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A work order was performed, a dichroic mirror was replaced and an alignment of the acuspot was performed this was added over fully functional and without restrictions.After the field service engineer replaced the dichroic mirror, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.Based on the available information, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A work order was performed; a dichroic mirror was replaced and an alignment of the acuspot was performed this was added over fully functional and without restrictions.After the field service engineer replaced the dichroic mirror, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.Based on the available information, the investigation conclusion code selected for this complaint is cause traced to component failure.Correction: block d1 and d4 was corrected with the micromanipulator information.Block d4:h4 the event was unable to provide the upn/lot number of the micromanipulator.Therefore, there is not information related with device manufacturer day.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the completed udi and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
ACUSPOT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam ind. park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21588936
Report Number2124215-2025-14714
Device Sequence Number8832884
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public07290109140308
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK-P-MICROMANIPULATORS
Device Catalogue NumberUNK-P-MICROMANIPULATORS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer03/12/2025
07/07/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date03/25/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown